# SDR DL72K962296

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 3 SECTIONS OF E PATH LIGHTS REMAIN ILLUM IN ARM POS.  REPLACED FWD E PATH SLED, OPS NORMAL.
